2/9/2007 - Sherrie writes:
After seeing this trusting compasionate mild manner convincing woman on a commercial talk to me about my weight problem(Ha HA)I decided to purchase this Relecore. I received this product 10/21/06. I have been taking this product and have not lost a pound or inch around my mid section. Beware of all of the false statements made about this drug. Oh and don't forget the statement about if you are a casual dieter do not order Relecore is only for the serious dieter with more than 20 pounds to lose. The only inches will be lost in your wallet or purse.Beware!!!!!!!!!!!!!!
12/2/2006 - Cindy writes:
I started taking Relacore October 31, 2006 I have taken it exactly as directed and faithfully and I have not seen any results, and it's been exactly 1 month, I think I almost gained inches around my waist and stomach instead of losing. I have not had any side affects, but I don't think this product is worth the money. Learned the hard way again.
8/18/2006 - Nicole writes:
My biggest concern with Relacore is that the product posts on the website "THERE ARE NO KNOWN SIDE EFFECTS" There is also a product form inside that states the same thing. However, a few lines below there is a small disclosure about hair loss, facial hair growth, and a few other "reactive" side effects one can have from taking Relacore. After using the product for only 2 days, I have began suffering from a nose bleed and heart palpiations. Someone should make the reps at Relacore PLACE KNOWN SIDE EFFECT DATA on their site.